# SDR ASOA2016030714613

- Difficulty date: March 7, 2016
- Submitted: March 16, 2016
- Operation: Air carrier
- Aircraft: N855AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7395
- Aircraft time: 35,577 hours, 32,501 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIDDLE CARGO TRACK CORRODED AT BS 600.  REMOVED AND REPLACED THE CARGO TRACK IAW DWG 601R35031-173 & SRM 51-42-06.
